Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 92, NWS Charleston, WV

July 19, 2007Boone County, Kanawha County, Logan County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 19, 2007, 3:27 PM EDT for Boone County, Kanawha County, Logan County, West Virginia. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2007, 3:27 PM EDT (19:27 UTC)
Expired
Jul 19, 2007, 4:00 PM EDT
In force
33 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

Counties Boone County, WV, Kanawha County, WV, Logan County, WV

The radar

The Charleston,WV radar (KRLX), 18 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 3:35 PM EDTTSTM WND DMGChapmanville, WVTREES DOWN.
Jul 19, 3:45 PM EDTTSTM WND DMG7 Ene Madison, WVTREES DOWN IN THE PEYTONA AND SETH AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 1:07 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 191927
SVRRLX
WVC005-039-045-192000-
/O.NEW.KRLX.SV.W.0092.070719T1927Z-070719T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
327 PM EDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KANAWHA COUNTY IN WEST VIRGINIA...
  LOGAN COUNTY IN WEST VIRGINIA...
  BOONE COUNTY IN WEST VIRGINIA...

* UNTIL 400 PM EDT

* AT 325 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ALUM CREEK TO MADISON TO CHIEF LOGAN STATE PARK...OR
  ALONG A LINE EXTENDING FROM DUNBAR TO MADISON TO LOGAN...AND MOVING
  EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CHARLESTON BY 335 PM EDT...
  VAN AND MARMET BY 340 PM EDT...
  COAL FORK...CHESAPEAKE AND BELLE BY 345 PM EDT...
  WHARTON...EAST BANK AND CEDAR GROVE BY 350 PM EDT...
  PRATT BY 355 PM EDT...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3841 8185 3811 8187 3782 8221 3781 8172
      3810 8138 3840 8136

$$

15
2 follow-up statements
000 
WWUS51 KRLX 191944
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
344 PM EDT THU JUL 19 2007

WVC005-039-045-192000-
/O.CON.KRLX.SV.W.0092.000000T0000Z-070719T2000Z/
KANAWHA WV-LOGAN WV-BOONE WV-
344 PM EDT THU JUL 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR BOONE...LOGAN AND KANAWHA COUNTIES...

AT 341 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM BELLE TO SYLVESTER TO SHARPLES...OR ALONG A LINE 
EXTENDING FROM CHESAPEAKE TO 10 MILES SOUTH OF CHESAPEAKE TO 10 MILES
SOUTH OF MADISON...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
GROVE...EAST BANK...SHARON...DAWES...ESKDALE...LEEWOOD...GLASGOW...
WHARTON...PRATT AND WHITESVILLE

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3841 8185 3811 8187 3782 8221 3781 8172
      3810 8138 3840 8136

$$

26
000 
WWUS51 KRLX 192001
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
401 PM EDT THU JUL 19 2007

WVC005-039-045-192011-
/O.EXP.KRLX.SV.W.0092.000000T0000Z-070719T2000Z/
KANAWHA WV-LOGAN WV-BOONE WV-
401 PM EDT THU JUL 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR BOONE...LOGAN AND KANAWHA
COUNTIES EXPIRES AT 400 PM EDT...

THE LINE OF STORMS THAT PROMPTED THE WARNING HAS WEAKENED BELOW 
SEVERE LIMITS AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER 
OTHER WEAKER THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND 
PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3841 8185 3811 8187 3782 8221 3781 8172
      3810 8138 3840 8136

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:31 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 19, 1:31 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
131 PM EDT THU JUL 19 2007

.SYNOPSIS...
A COLD FRONT APPROACHES FROM THE NORTH THIS AFTERNOON AND MAKES
ITS WAY THROUGH OVERNIGHT TONIGHT...YIELDING TO HIGH PRESSURE
THIS WEEKEND. A RIDGE OF HIGH PRESSURE RETURNS THREE H WEATHER
NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
FORECAST FACTOR THIS PERIOD IS WEST TO EAST BAND OF SHOWERS AND
THUNDERSTORMS SOUTH OF COLD FRONT THAT IS STILL SOMEWHAT LESS THAN
ORGANIZED BUT WILL PROVE FORMIDABLE FOR MID SUMMER.  STABILITY AND
TIMING WILL BE INTERACTIVE MAKING FOR INTERESTING FORECAST.

THE LOCAL SHORT TERM MODELS DO NOT SEEM TO HAVE VERY GOOD HANDLE ON
THIS YET AND ALSO GO OUT ONLY HALF WAY INTO THE EVENT AT THIS
POINT.  THE NAM12 SUGGESTS THE BAND JUST NOW ENCROACHING UPON AREA
GETS HUNG UP FOR A TIME THIS MORNING BEFORE TREKKING SOUTH THROUGH
AREA LATER THIS MORNING THROUGH THIS AFTERNOON...AND THEN A SECOND
NARROW LINE NEAR THE FRONT THAT ENTERS FORECAST AREA FROM THE
NORTHWEST THIS EVENING.  THE GFS IS DISORGANIZED WITH AREAS OF GRID
SCALE CONVECTIVE FEEDBACK.

AREA OF SHOWERS AND THUNDERSTORMS OVER SOUTHERN WV EARLY THIS
MORNING MOVES EAST OUT OF AREA AND DISSIPATES AS THE DAY BREAKS.
THE MAIN BAND ENCROACHES UPON AREA THIS MORNING.  NAM12 INSTABILITY
TO 3KJKG-1 IS NOT LIKELY OVERESTIMATED BY THAT MUCH AS ITS SURFACE
DEW POINTS IN THE LOWER 70S ADVECTING IN FROM THE WEST.  THIS AXIS
SETS UP OVER SOUTHERN OH INTO NORTHERN KY WITH DEW POINTS AND CAPE
DECREASING EASTWARD.  THE AXIS ITSELF DRIFTS SOUTHWARD THIS
AFTERNOON SUPPORTING NAM12 SOLUTION.

PLAYED A LITTLE BIT OF BOTH AS GOOD MOISTURE FEED AND ONGOING WEAK
SHORT WAVES IN WESTERLY FLOW ALOFT COMBINE WITH DAYTIME HEATING AND
MISC CONVECTIVE BOUNDARIES TO SUPPORT NUMEROUS THUNDERSTORMS CENTRAL
INTO SOUTHERN PORTION OF FORECAST AREA AS AFTERNOON PROGRESSES.
ATMOSPHERE SHOULD BE ABLE TO RECOVER SUFFICIENTLY FOR BAND OF
CONVECTION TO GET GOING ALONG FRONT AND ROLL INTO FORECAST AREA FROM
THE NORTH LATER TODAY.

FIRST AREA SLIPS SOUTH AND EAST OF THE AREA THIS EVENING WHILE
SECOND AREA OF ACTIVITY SHIFTS SOUTHWARD THROUGH THE AREA TONIGHT.
USED STRONG WORDING WITH HEAVY RAINFALL FOR TODAY AND THIS EVENING.
INSTABILITY IS SHOWN TO DECREASES MARKEDLY TONIGHT SO JUST HAVE
ORDINARY THUNDERSTORM WORDING AFTER MIDNIGHT.

SOUNDINGS SUPPORT EFFICIENT RAIN PRODUCERS WHICH SO FAR HAS PANNED
OUT.  FFG VALUES ARE ONLY AROUND TWO INCHES ACROSS NORTHERN WV SO
WILL HAVE TO WATCH EVOLUTION OF RAINFALL PATTERNS TODAY AND
TONIGHT.  THE POTENTIAL FOR WATER PROBLEMS AND SEVERITY LEVEL REMAIN
UNCERTAIN DUE AS THIS WILL DEPEND UPON WHICH AREA OF THUNDERSTORMS
BECOMES MOST PREDOMINANT...WHICH...IN TURN...WILL DETERMINE
TIMING...PLACEMENT AND INTENSITY OF SEVERE AND WATER THREATS.

TOOK LOW END OF GUIDANCE ON HIGHS TODAY GIVEN CLOUDS AND RAINFALL.
MET GUIDANCE LOOKED BEST FOR TONIGHT WITH LITTLE CHANGE TO ACTUAL
FORECAST NEEDED.  FWC WAS HIGH AND MAV JUST A LITTLE LOW IN SOME
CASES.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
INHERITED DIGITAL DATABASE IS IN GOOD SHAPE WITH LATEST NCEP CHAIN
WITH LITTLE CHANGES NECESSARY.  ENSEMBLE MEAN BRINGS THE BAROCLINIC
ZONE THROUGH THE MTNS BY MID MRNG...SO SPED UP ONSET OF DRY
WEATHER.  STILL LIKE THE IDEA OF LKLY POPS IN PORTIONS OF THE COAL
FIELDS AND SRN MTNS EARLY.  AREAS OF FOG SLATED FRI NGT INTO SAT
MRNG AS THE GROUND WILL BE MOIST...WINDS BECOME CALM...AND A MCLR
SKY IS PREDICTED.

FULL LATITUDE TROUGH DEVELOPS OVER THE ERN CONUS THIS WEEKEND WITH A
PARADE OF S/WVS CROSSING THE CNTRL APPALACHIANS.  LAPSE RATE PROFILE
THRU THE LWR TROP IS FAIRLY STABLE SAT.  IN ADDITION...THERE IS
LITTLE MSTR TO TAP AND GIVEN INCREASED ANTICYCLONIC FLOW OPTED TO
CONTINUE A DRY FCST.  AGAIN...WE WILL BE WATCHING THIS OVER THE
COMING DAYS.  H5 TROF AXIS SHIFTS TO THE ERN SEABOARD SUN WHILE A
SFC ANTICYCLONE AND BUILDING HGTS REACH THE WRN GREAT LAKES.  NO
DEBATE SUN AS SUNSHINE AND COMFORTABLE HUMIDITY LEVELS RULE.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE TROUBLESOME UPPER AIR TROF SHOULD BE TO OUR EAST AT START OF
EXTENDED PD. WITH WEAKENING MID AND UPPER FLOW...A WEAK SE LOW
LEVEL FLOW MAY DEVELOP. WILL ADD SOME SLIGHT CHANCE POPS FOR
DAYTIME CONVECTION IN THE UPSLOPE AREAS. DO NOT SEE ANY
SIGNIFICANT FRONTS. OTHERWISE...SAME TRENDS AS PREVIOUS
DAYS...WITH AFTERNOON TEMPERATURES HEATING UP WITH TIME.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTHEAST OH...KY AND
SOUTHERN HALF OF WV THIS AFTERNOON. THERE IS A THREAT FOR SEVERE
STORMS TO AFFECT HTS...CRW...AND BKW. HOWEVER...DUE TO THE LOW
CONFIDENCE OF WHERE A SEVERE STORM WILL MOVE...HAVE INCLUDED TEMPOS
WITH STRONG GUSTY WINDS UP TO 36 KNOTS ALONG WITH
THUNDERSTORMS...INCLUDING IFR CEILINGS AND VISIBILITIES. THE STORM
ACTIVITY SHOULD LAST THRU TONIGHT AS A COLD FRONT WILL MOVE SOUTH
TRIGGERING ADDITIONAL STRONG STORMS.

PKB...CKB...AND EKN WILL ALSO EXPERIENCE STRONG STORMS WITH GUSTY
WINDS AND IFR VISIBILITIES AND CEILINGS...BUT SEVERE THREAT IS LOWER
THERE.

THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND SMALL HAIL.

THE WEATHER WILL IMPROVE AT MOST SITES AFTER 04Z AT PKB...HTS AND
CRW...AND AFTER 06Z AT CKB...EKN AND BKW AS THE COLD FRONT MOVES ON
THROUGH.

AVIATION OUTLOOK...IFR TO LIFR CONDITIONS ARE STILL POSSIBLE IN LOW
CLOUDS AND FOG EARLY FRIDAY AS FRONT DEPARTS....ESPECIALLY CRW...EKN
AND BKW.   THE LOW CLOUDS AND DENSE FOG WILL GIVE WAY TO VFR
CONDITIONS IN DRIER AIR FOR FRIDAY AFTERNOON.  DENSE FOG PER
RADIATIVE COOLING IS POSSIBLE EARLY SATURDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB
NEAR TERM...ARJ
SHORT TERM...29
LONG TERM...KTB
AVIATION...ARJ
Hazardous weather outlook, Jul 19, 4:50 AM EDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
450 AM EDT THU JUL 19 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-200845-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
441 AM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS TODAY INTO TONIGHT.
THE PRIMARY THREAT WILL BE DAMAGING WINDS AND HAIL.  IN
ADDITION...REPEATED ROUNDS OF STORMS IN A TROPICAL AIRMASS ARISE THE
THREAT FOR MINOR FLOODING TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

29 / TRM

In the hours before

Special weather statement, Jul 19, 10:49 AM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1049 AM EDT THU JUL 19 2007

WVZ013-015-026-191515-
KANAWHA WV-LINCOLN WV-BOONE WV-
1049 AM EDT THU JUL 19 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 1049 AM EDT...A STRONG THUNDERSTORM WAS 13 MILES WEST OF MARMET...
OR ABOUT 9 MILES SOUTHWEST OF DUNBAR...MOVING EAST AT 45 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE DAWES...
  POND GAP...SOD...ASHFORD...RACINE AND SHARON.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT
FREQUENT LIGHTNING IN THE PATH OF THIS STORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY
LIGHTNING. GO TO A SAFE PLACE IMMEDIATELY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

26
Local storm report, Jul 19, 2:34 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
234 PM EDT THU JUL 19 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             CHARLTON HEIGHTS        38.12N 81.23W
07/19/2007  U0.75 INCH       FAYETTE            WV   PUBLIC

            EVENT OCCURRED BETWEEN
            216 PM 07/19/2007 AND 231 PM 07/19/2007

&&

NNNN
Local storm report, Jul 19, 2:43 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
243 PM EDT THU JUL 19 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             DAWES                   38.14N 81.45W
07/19/2007  U0.88 INCH       KANAWHA            WV   PUBLIC

            EVENT OCCURRED BETWEEN
            225 PM 07/19/2007 AND 240 PM 07/19/2007

&&

NNNN
Local storm report, Jul 19, 2:54 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
254 PM EDT THU JUL 19 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             ALLOY                   38.14N 81.27W
07/19/2007  U0.75 INCH       FAYETTE            WV   PUBLIC

            EVENT OCCURRED BETWEEN
            227 PM 07/19/2007 AND 242 PM 07/19/2007

&&

NNNN
Local storm report, Jul 19, 3:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
320 PM EDT THU JUL 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     KYGER                   38.98N 82.15W
07/19/2007                   GALLIA             OH   COUNTY OFFICIAL

            TREES DOWN ON COUNTY ROUTE 7 NEAR KYGER. TREES DOWN ON
            STATE ROUTE 7 NEAR MORGAN CENTER.

0240 PM     TSTM WND DMG     7 N WAYNE               38.32N 82.44W
07/19/2007                   WAYNE              WV   COUNTY OFFICIAL

            TREES DOWN AT GERMAN RICH HILL IN LAVALETTE.

&&

PG

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 1:54 PM EDTSevere Thunderstorm WarningRLXFayette, Kanawha66 min
Jul 19, 2:04 PM EDTFlash Flood WatchRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more9 hr
Jul 19, 2:28 PM EDTSevere Thunderstorm WarningRLXWayne32 min
Jul 19, 2:39 PM EDTSevere Thunderstorm WarningRLXCabell36 min
Jul 19, 2:54 PM EDTSevere Thunderstorm WarningRLXKanawha36 min
Jul 19, 2:55 PM EDTAreal Flood AdvisoryRLXCabell, Fayette, Kanawha, Lincoln, Putnam, Wayne2 hr
Jul 19, 3:18 PM EDTSevere Thunderstorm WarningRLXFayette27 min
Jul 19, 3:48 PM EDTSevere Thunderstorm WarningRLXWayne27 min
Jul 19, 4:38 PM EDTSevere Thunderstorm WarningRLXLincoln37 min
Jul 19, 4:49 PM EDTSevere Thunderstorm WarningRLXLewis, Randolph, Upshur41 min
Jul 19, 4:57 PM EDTSevere Thunderstorm WarningRLXLogan33 min
Jul 19, 5:13 PM EDTSevere Thunderstorm WarningRLXPutnam32 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.